# SDR DALA2024073007645

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,440 hours, 31,364 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 697 DOOR 2L SLIDE LIGHT REMAINS ILLUMINATED W/DOOR DISARMED. CORRECTIVE ACTION: CYCLED ARMING OF DOOR. INDICATION NORMAL PER B757 AMM 25-66. (5833162)
